MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED 3-WHEELED

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHICLE, MOTORIZED 3-WHEELED
Model Number REVO 2.0 4 WHEEL (S67)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Provider alleges consumer was crossing the road and the scooter allegedly cut out on her.When it started again she was near the curb cut out and the scooter allegedly jolted and threw her off and flipped over on her.
 
Event or Problem Description
Provider alleges consumer was crossing the road and the scooter allegedly cut out on her.When it started again; she was near the curb cut out and the scooter allegedly jolted and threw her off and flipped over on her.
 
Additional Manufacturer Narrative
This issue was caused from the dealer installing 3rd party batteries and the lock washers missing on the left battery.This caused the screws to buttom out causing a gap between the screw and battery.As per the consumer safety guide battery replacement should follow the below guidelines: per the information for use manual: warning! only spill-proof sealed batteries, such as "gelled electrolyte," that meet dot cfr 173.159 should be used in the scooter.Replacement batteries should be obtained directly from an authorized provider to ensure conformity, fit, and function.Updated manufacturer date.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VEHICLE, MOTORIZED 3-WHEELED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key23255015
Report Number2530130-2025-01002
Device Sequence Number13303965
Product Code INI
UDI-Device Identifier00606509300247
UDI-Public00606509300247
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREVO 2.0 4 WHEEL (S67)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale